# SDR ASOA20120714093H

- Difficulty date: July 14, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 24,307 hours, 19,152 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 8151136
- Condition: Disconnected
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT BLEED VALVE 1 CLOSED, APPEARED AFTER TAKEOFF, AND PACK 1 CLOSED AFTER RESETTING BLEED 1.   CLOSED AGAIN FOLLOWED QRH, TRIED USING APU TO RUN PACK 1, AND RECEIVED A SMOKE ODOR AND A LOUD SOUND FROM FOROM THE PACK.  ACFT LANDED WITHOUT INCIDENT.   MX INSPECTED THE ACFT AND FOUND A BLOWN DUCT ON THE TORQUE MOTOR DUAL VALVE.   MX INSTALLED DUCT, OPS AND LEAK CHECKED WITH NO DEFECTS, ACFT APPROVED FOR RETURN TO SERVICE.
